On Jacobian group and complexity of the Y-graph Full article
Journal |
Сибирские электронные математические известия (Siberian Electronic Mathematical Reports)
, E-ISSN: 1813-3304 |
||||||
---|---|---|---|---|---|---|---|
Output data | Year: 2022, Volume: 19, Number: 2, Pages: 662-673 Pages count : 12 DOI: 10.33048/semi.2022.19.055 | ||||||
Tags | Chebyshev polynomial; Jacobian group; Laplacian matrix; Mahler measure; Spanning tree | ||||||
Authors |
|
||||||
Affiliations |
|
Funding (1)
1 | Sobolev Institute of Mathematics | FWNF-2022-0005 |
Abstract:
In the present paper we suggest a simple approach for counting Jacobian group of the Y-graph Y(n;k,l,m). In the case Y(n;1, 1,1) the structure of the Jacobian group will be find explicitly. Also, we obtain a closed formula for the number of spanning trees of Y-graph in terms of Chebyshev polynomials and give its asymtotics.
Cite:
Kwon Y.S.
, Mednykh A.D.
, Mednykh I.A.
On Jacobian group and complexity of the Y-graph
Сибирские электронные математические известия (Siberian Electronic Mathematical Reports). 2022. V.19. N2. P.662-673. DOI: 10.33048/semi.2022.19.055 WOS Scopus РИНЦ
On Jacobian group and complexity of the Y-graph
Сибирские электронные математические известия (Siberian Electronic Mathematical Reports). 2022. V.19. N2. P.662-673. DOI: 10.33048/semi.2022.19.055 WOS Scopus РИНЦ
Identifiers:
Web of science: | WOS:000886649600021 |
Scopus: | 2-s2.0-85141143608 |
Elibrary: | 50336841 |
Citing:
DB | Citing |
---|---|
Scopus | 1 |